The Annals of Mathematical Statistics

A Characterization of the Gamma Distribution

Eugene Lukacs

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 26, Number 2 (1955), 319-324.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728549

Digital Object Identifier
doi:10.1214/aoms/1177728549

Mathematical Reviews number (MathSciNet)
MR69408

Zentralblatt MATH identifier
0065.11103

JSTOR
links.jstor.org

Citation

Lukacs, Eugene. A Characterization of the Gamma Distribution. Ann. Math. Statist. 26 (1955), no. 2, 319--324. doi:10.1214/aoms/1177728549. http://projecteuclid.org/euclid.aoms/1177728549.


Export citation